# SDR SWAA2022012801294

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FLOOR BOARD HOLES BS 312-328 RBL 29 WL 208 / REMOVED DAMAGED INTERCOSTAL AND REPLACED WITH NEW PART# 141A541OU12 PO# 593172 IAW SRM 51-40-02-0G-0 AND BOEING DWG# 141A5400 AT LOCATION BS 312-328 RBL 29 WL 208 56433C 01JULY17
